# SDR ASAA2017041320459

- Difficulty date: April 13, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 36,419 hours, 11,097 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 202000307
- Condition: Out Of Limits
- Location: Nr 2 Fuel Tank
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C NG-28FCD-18090-1, FQIS, NR 2 TANK & COMPENSATOR UNITS TESTING, FOUND FUEL PROBES NR 2, 4, 5, & 8 OUT OF LIMITS.  ACFT GROUNDED.   REMOVED & REPLACED THE FUEL PROBES IAW AMM 28-41-21.  ACCOMPLISHED FQIS SYSTEM TEST IAW AMM 28-41-00. OPS CHECKED GOOD. FUEL PANEL LEAK CHECKED GOOD IAW AMM 28-11-00.
